Pacific Journal of Mathematics

Some remarks on a paper of Aronszajn and Panitchpakdi.

Melvin Henriksen

Article information

Source
Pacific J. Math., Volume 7, Number 4 (1957), 1619-1621.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043234

Mathematical Reviews number (MathSciNet)
MR0092954

Zentralblatt MATH identifier
0081.32704

Subjects
Primary: 54.0X

Citation

Henriksen, Melvin. Some remarks on a paper of Aronszajn and Panitchpakdi. Pacific J. Math. 7 (1957), no. 4, 1619--1621. https://projecteuclid.org/euclid.pjm/1103043234


Export citation

References

  • [1] N. Aronszajn and P. Panitchpakdi, Extensionsof uniformlycontinuoustransforma- tions and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-439.
  • [2] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. 82 (1956), 366-391.
  • [3] M. H. Stone, Boundedness properties in function lattices, Canadian J. Math. 1 (1949), 176-186.